# SDR SWAA2025060277156

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 69,310 hours, 41,435 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Exciter
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED ENGINE START #1 DUE TO NO LIGHT OFF ON THIRD ATTEMPT; CABIN CREW (F.O.) NOTED FIREBALL AND SMOKE IN TAILPIPE INSPECTED #1 ENGINE PER FIM 71-05 TASK 811 NO FAULTS NOTED. PERFORMED #1 EEC BITE PER AMM 73-21-00 TEST PASSED. LEFT IGNITION INOP OK TO CONTINUE PER MEL 74-1-02 SP#1 <[01].  INSPECTED #1 ENGINE PER FIM 71-05 TASK 811; NO FAULTS NOTED. PERFORMED #1 EEC BITE PER AMM 73-21-00; TEST PASSED. LEFT IGNITION INOP #1 ENGINE. OK TO CONTINUE PER MEL 74-1-02 SP#1; [02] REMOVED AND REPLACED L/H MAIN IGNITER PLUG PER AMM 74-21-02 NO FIX.REMOVED AND REPLACED L/H IGNITION LEADS PER AMM 74-21-01 NO FIX.REMOVED AND REPLACED L/H IGNITION EXCITER PER AMM 74-11-01 OPS CHK GOOD.
